almost 4 months after D&C no period

Discussion in 'Surviving Miscarriage' started by Jen1, Jan 19, 2011.


 
  1. Jen1

    Jen1 New Member

    Hi,
    I am concerned about my ability to concieve or even have an AF ever again. I had a D&C on October 5 2010, unfortunately the doc could not find a h/b and found that the baby passed away at 6w5d. The doc told me i should have a AF by 8 weeks but could take up to 10 weeks depending on how my hormones work. Once I was released from his watch I returned to my Air Force doctors. It had been 10 weeks and no AF, the put me on progesterone and did a PT with negative results. They said i should have a cycle 1 week after completion of 10 being on the progesterone. No luck. They gave me a estrogen suplement and placed me back on the progesterone. Its been 7 days since I stoped the progesterone and still nothing. For the first few days of stoping the pill, I feel PMSie, cramps extemely moody (not normal for me) and gassy but then it stops and nothing. Any advice? Desperate and want to TTC soon.

     
  2. iampam

    iampam Active Member

    That sounds really rough. My advice would be to be persistent with your doctors.

     
  3. Jen1

    Jen1 New Member

    Update:
    Went in for an ultrasound today. They found a 2.8c cyst on my left ovary. I am now on a brithcontrol pill and they hope the cyst will go away on it's own. Maybe this is why my body has been completely out of wack for the past several months. Hope this all returns to normal and i get my monthly cycle again soon.

     
  4. iampam

    iampam Active Member

    Good luck Jen!

     
  5. Confused-Hasya

    Confused-Hasya Active Member

    Awww, good luck, Jen. I don't have any advice but hope it works out for you.

     
  6. Love0322

    Love0322 New Member

    There is a medicine you can take that will make you start your period. After each miscarriage I was prescribed the medicine. but for the life of me I can not remember what it is called. Maybe you could ask your doctor about it. Hopefully, someone will chime in and tell us what its called...maybe provera? Hmmm

     
  7. Jen1

    Jen1 New Member

    Thank you for all your words of encouragement. Unfortunately Provera does not work on everyone, I say this because I was on this medication twice and it just gave me symptoms of a AF with no actual AF.

     

Share This Page